# SDR USAA2009031390587

- Difficulty date: February 16, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 53,415 hours, 35,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654585534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - GALVANIC CORROSION ON SUPPORT ANGLE AT BS 993, RBL 46.  REPAIRED SUPPORT ANGLE AT BS 993, RBL 46 IAW B737 SRM 51-70-11.
